# SDR SIMA20121228006

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT LAMP INOP.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10, OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.
